American Journal of Applied Sciences

Adaptive Data Transmission in Multimedia Networks

Manimegalai Parry and N. Gangatharan

DOI : 10.3844/ajassp.2005.730.733

American Journal of Applied Sciences

Volume 2, Issue 3

Pages 730-733

Abstract

This study suggests a method where the packet size of each source is adjusted according to the network bandwidth. A controller is used to trace the data transmission rate at the router. An algorithm is developed and coded in Tool Command Language. Simulation is performed on NS-2 using 4 different test cases and the results show that the proposed algorithm avoids router queue overflow.

Copyright

© 2005 Manimegalai Parry and N. Gangatharan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.